# SDR HEEA0015517

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 206B9301
- Condition: Mislocated
- Location: Baggage Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR HAS MISLOCATED LATCH HOLES.
